Escitalopram Withdrawal Symptoms????????

3 Replies Updated



Conversation Starter

PRLady Says:


MY doc and I have recently decided to try to come off of the generic version of Lexapro, Escitalopram. I was taking 10mg of the stuff for about 10 months. So he took it down to 5mg only five days ago. I'm not sure if what I'm feeling is withdrawal symptoms/pains or if I should go to a doctor for this?! Directly under my chin, where one would say a double chin is, I have a dull achy pain. It's almost like something is putting pressure around my jawbone/chin. Has anyone experienced or heard of such a thing? Am I losing it? I'm experiencing dizziness also, which I know is a major side effect possibility of coming off certain or maybe all SSRI's. Thanks in advance if you can offer any words or advice.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
MrBee Says:
via mobile

Hi, I have not experienced withdrawal, but I have experienced the chin discomfort. It is the digastric muscle and surrounding tendon. When I experienced discomfort I was under extreme stress and was suffering severe anxiety. The anxiety made it worse as I would focus on it not knowing what it was. I now understand it was muscle tension caused by anxiety, but at the time I was freaking out about enlarged lymph nodes and other serious things. Don't do this! Don't touch it and push it as it is likely inflamed and this will make it worse. Best thing to do is relax and not think about it and know that you will come through whatever side effects you're experiencing.
I don't know if you were on escitalopram for anxiety or depression or another reason, but I found understand what anxiety is and its protective purpose helped me a lot. I tell myself now - when experiencing crippling anxiety - is there any real threat to my life. I am learning to master my emotions, and this has helped me more than anything. Makes you feel powerful, not the drugs.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
PRLady Says:

Thank you for your post. I was on Lexapro for anxiety. And now that you mention it, I was under a ton of stress at work that day the pain started under my chin. I'm glad to read your successes in dealing with anxiety. You seem very strong and in control and that's something that I love to hear. I'm on my way pass this and the meds, hopefully I can get to where you are :-) Congratulations and thanks again!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Peter Says:
via mobile

Hi, I was taking 10mg of Esipram one tablet on a daily basis for nearly six and a half years and my doctor suggested I get weaned off the tablets which was a mutual agreement, and in the past two months I've been taking one tablet every second day, but in the past month I've been experiencing some mild panic attacks only when I'm in the car driving in certain areas and I feel depressed when certain issues arise. What do you suggest I do

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal Symptoms Belviq
I've taken belviq twice a day for 3 months (i think- one bottle worth). I didn't refill the RX and now, 4 days l... 30 replies
Withdrawal symptoms from vimpat
I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2... 13 replies
Withdrawal Symptoms from Plavix Clopidogrel
I have been on Clopidogrel 75mg after having a slight heart attack thought to have been caused by a blood clot in a smal... 6 replies
Withdrawal symptoms after 4 months?
I came off A almost 4 months ago. It was very hard at first (I cut the dose in half for a few weeks and then I took away... 4 replies
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
Withdrawal symptoms from long-term lisinopril usage
I had used lisinopril/hct for 20 years. It started off with one pill per day, but ten years ago doc prescribed 2 pills p... 3 replies
Withdrawal Symptoms and Length for Fiorcet with Codeine
Hello. I had been taking fiorcet codeine ( for over a year. Recently, one of my primary care doctors told me to stop tak... 3 replies
withdrawal symptoms for loratab
I have been taking generic loratabs for RA for a long time. I'm worried about symptoms I'm having, like not slee... 3 replies
withdrawal symptoms of nuzak and urbanol
My psychiatrist put me 20mg of prozac first whilst in hospital then went to nuzak 20mg and 40mg urbanol. 10 breakfast n ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 April 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA